# SDR 97ZZZX4147

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6621A
- Make and model: Cessna T210N
- Aircraft serial: 21063559
- System (JASC): 2437 · DC Indicating System
- Part: Ammeter
- Part number: C6695600105
- Condition: Mismarked
- Location: Inst Panel
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING BAD AMMETER, NOTICED THE MARKINGS FOR PLUS AND MINUS WERE OPPOSITE OF THE ORIGINAL GAUGE.  THE AMMETER WAS BENCH CHECKED FOR PROPER DEFLECTION AND IT WAS FOUND MIS-MARKED.  WHEN INSTALLED AND HOOKED UP AS THE ORIGINAL GAUGE WAS, OPS CHECK NORMAL.
